Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is Primolut N safe for correcting irregular periods and does it cause weight gain ?

hi. am 16 actually and am anemic .. i ve been having my menses for 2 weeks now.. a doctor gave me Primolut N pills to take. I want to know exactly how will that work n will my menses be regular with it? and will that pill make me gain weight.? if yes then how much weight i may gain?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  838
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Primolut N are progesterone pills which convert the uterine endometrium into secretory phase preventing it from bleeding. These are hormonal pills and if taken regularly for 2-3 months regularizes the cycles.Their side effect is weight gain and the amount of gain depends on the person concerned.
Dr. Rakhi Tayal
Answered: Thu, 7 Apr 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor